# SDR UPS04M42586

- Difficulty date: May 11, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft time: 25,354 hours, 5,073 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, NR 2 ENGINE INLET EXTERIOR SKIN IS CRACKED AROUND FASTENER HOLES.  CUT OUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUTS, FABRICATED FILLERS AND DOUBLERS IAW SRM 54-10-00 FIG 1 AND SERVICE BULLETIN MD11-54-065.
